Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 24, 2014, 3:12 PM CDT for 4 counties in Texas. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2014, 3:12 PM CDT (20:12 UTC)
- Expired
- May 24, 2014, 4:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Andrews County, TX, Ector County, TX, Martin County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 25 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 3:15 PM CDT | HAIL 0.75 | 1 Nw Odessa, TX | SPOTTER REPORTS DIME/PENNY SIZE HAIL AT 22ND AND WEST COUNTY ROAD IN ODESSA |
| May 24, 3:25 PM CDT | HAIL 0.88 | Odessa, TX | PUBLIC REPORTS NICKEL SIZE HAIL AT 19TH AND WEST COUNTY ROAD |
| May 24, 3:25 PM CDT | HAIL 1.25 | 9 Wsw Odessa, TX | SPOTTER REPORTS HALF DOLLAR HAIL IN WEST ODESSA |
| May 24, 3:51 PM CDT | HAIL 0.75 | 4 W Gardendale, TX | SPOTTER REPORTS DIME TO PENNY SIZE HAIL NEAR GARDENDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1629 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
260 WUUS54 KMAF 242012 SVRMAF TXC003-135-317-329-242115- /O.NEW.KMAF.SV.W.0050.140524T2012Z-140524T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 312 PM CDT SAT MAY 24 2014 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ECTOR COUNTY IN WEST TEXAS... SOUTHWESTERN MARTIN COUNTY IN WEST TEXAS... NORTHWESTERN MIDLAND COUNTY IN WEST TEXAS... SOUTHEASTERN ANDREWS COUNTY IN WEST TEXAS... * UNTIL 415 PM CDT * AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF WEST ODESSA...MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... ODESSA... ODESSA SCHELEMEYER FIELD... MISSION DORADO... WARFIELD... MIDLAND INTERNATIONAL... GARDENDALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3238 10256 3232 10192 3168 10232 3170 10255 TIME...MOT...LOC 2012Z 197DEG 31KT 3182 10240 $$
2 follow-up statements
874 WWUS54 KMAF 242029 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 329 PM CDT SAT MAY 24 2014 TXC003-135-317-329-242115- /O.CON.KMAF.SV.W.0050.000000T0000Z-140524T2115Z/ ECTOR-MARTIN-MIDLAND-ANDREWS- 329 PM CDT SAT MAY 24 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND...SOUTHWESTERN MARTIN AND NORTHEASTERN ECTOR COUNTIES... AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ODESSA SCHELEMEYER FIELD...OR ABOUT NEAR ODESSA...MOVING NORTH AT 35 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... GARDENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3238 10256 3232 10192 3180 10229 3183 10250 TIME...MOT...LOC 2029Z 197DEG 31KT 3196 10235 $$
849 WWUS54 KMAF 242050 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 350 PM CDT SAT MAY 24 2014 TXC003-135-317-329-242115- /O.CON.KMAF.SV.W.0050.000000T0000Z-140524T2115Z/ ECTOR-MARTIN-MIDLAND-ANDREWS- 350 PM CDT SAT MAY 24 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTHEASTERN ANDREWS...NORTHWESTERN MIDLAND...SOUTHWESTERN MARTIN AND NORTHEASTERN ECTOR COUNTIES... AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARDENDALE...OR ABOUT 14 MILES NORTH OF ODESSA...MOVING NORTH AT 35 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... NORTHWESTERN MIDLAND COUNTY...EXTREME SOUTHEASTERN ANDREWS COUNTY AND EXTREME NORTHEASTERN ECTOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL TO THE SIZE OF QUARTERS AND GOLFBALLS. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3238 10256 3232 10207 3193 10231 3193 10250 TIME...MOT...LOC 2050Z 197DEG 31KT 3210 10233 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:46 PM CDT, 26 minutes earlier.
Area forecast discussion, May 24, 2:46 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
246 PM CDT Sat May 24 2014
.DISCUSSION...
A bit busy so will keep this short. Not much has changed with the
forecast reasoning tonight into Monday with the deep upper low
over NM/AZ continuing to provide southerly flow and instability
with scattered showers and thunderstorms to much of the CWA. Shear
values are high enough that there will be a tornado threat, but
despite Tornado Watch #181 reaching up in southeastern New Mexico,
the main TOR threat will be along and south of an outflow boundary
currently near the Pecos River. Winds behind this boundary have
been an impressive 20-30kts from the northeast but it should stall
soon and begin to lift north exposing the southern portions of the
watch to the directional shear needed for a tornado threat. The
northern portion of the tornado watch may see more of a severe
threat given the surface cold pool behind the outflow boundary
keeping convection elevated. In addition to the severe threat,
there have been recent rains of 1-3 inches from southeastern New
Mexico across the northern Permian Basin which have moistened the
soil enough to enhance the flash flood threat. By no means is the
drought over, but these rains will make flooding easier in the
northern CWA so areas from Hobbs to Snyder need to be aware for
the potential for flash flooding mainly in urban areas with poor
drainage and low water crossings.
Highest rain chances will be the next 24 hours with the axis of
rain shifting to the east by Monday as the upper low finally
begins to move east into the plains. Increasing upper heights will
allow highs to rise back to near normal but the approaching upper
ridge is not very strong so very seasonal temps can be expected
the remainder of next week. Somewhat unusual for late May, we also
have to keep an eye on the eastern Pacific where a tropical system
is forecast to move north and may make landfall into northern
Mexico the middle of next week. This could spread moisture as far
east as west Texas and bring another chance for rain.
Hennig
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 63 79 63 84 / 70 70 40 30
BIG SPRING TX 65 77 65 81 / 70 70 60 40
CARLSBAD NM 60 84 61 87 / 40 40 20 20
DRYDEN TX 69 86 68 86 / 40 40 40 40
FORT STOCKTON TX 66 86 65 89 / 40 40 40 30
GUADALUPE PASS TX 55 77 57 82 / 30 30 20 20
HOBBS NM 60 80 61 81 / 70 60 30 30
MARFA TX 55 82 54 84 / 30 30 20 20
MIDLAND INTL AIRPORT TX 65 79 65 85 / 70 60 50 30
ODESSA TX 65 80 64 86 / 60 60 50 30
WINK TX 65 87 65 90 / 60 60 30 30
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES... Andrews...Borden...Crane...Dawson...Ector...
Gaines...Glasscock...Howard...Loving...Martin...Midland...
Mitchell...Reagan...Scurry...Upton...Ward...Winkler.
&&
29/10Hazardous weather outlook, May 24, 3:09 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 309 PM CDT SAT MAY 24 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-252015- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 309 PM CDT SAT MAY 24 2014 /209 PM MDT SAT MAY 24 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TO CONTINUE INTO TONIGHT ACROSS MUCH OF THE AREA. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL. SOME STORMS COULD BECOME SEVERE...WITH HAIL TO THE SIZE OF GOLF BALLS OR LARGER...AND DAMAGING WINDS TO AROUND 60 MPH. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE...ESPECIALLY OVER THE WESTERN LOW ROLLING PLAINS AND PERMIAN BASIN. TORNADO WATCH 181 IS IN EFFECT UNTIL 10 PM CDT/9 PM MDT. HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR CAN BE EXPECTED WITH THE STRONGER STORMS...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. HEAVY RAINFALL WILL AGAIN BE POSSIBLE...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 24, 2:20 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT SAT MAY 24 2014 TXZ058-074-242000- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 220 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL REEVES COUNTY UNTIL 300 PM CDT... ...A TORNADO WATCH IS IN EFFECT... A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER BALMORHEA AT 219 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3133 10366 3109 10330 3088 10373 3100 10391 TIME...MOT...LOC 1919Z 239DEG 13KT 3097 10376 HLUCHAN
Special weather statement, May 24, 2:21 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 PM CDT SAT MAY 24 2014 TXZ075-242000- PECOS- 221 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 300 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF BELDING AT 220 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL CROSS INTERSTATE 10 BETWEEN MILE MARKERS 250 AND 272. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3109 10289 3091 10264 3062 10296 3075 10313 TIME...MOT...LOC 1920Z 221DEG 22KT 3076 10298 HUFFMAN
Special weather statement, May 24, 2:26 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 226 PM CDT SAT MAY 24 2014 TXZ058-067-075-242015- PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS- 226 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING CENTRAL WARD...EAST CENTRAL REEVES AND NORTHWESTERN PECOS COUNTIES UNTIL 315 PM CDT... ...A TORNADO WATCH IS IN EFFECT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 9 MILES SOUTHWEST OF B F GOODRICH TESTING TRACK AT 226 PM CDT...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3163 10314 3130 10279 3096 10326 3122 10351 TIME...MOT...LOC 1926Z 225DEG 26KT 3118 10331 HLUCHAN
Special weather statement, May 24, 2:47 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 247 PM CDT SAT MAY 24 2014 TXZ061-062-068-069-242030- ECTOR-MIDLAND-CRANE-UPTON- 247 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EASTERN ECTOR...NORTHEASTERN CRANE...NORTHWESTERN UPTON AND SOUTHWESTERN MIDLAND COUNTIES UNTIL 330 PM CDT... ...A TORNADO WATCH IS IN EFFECT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 11 MILES SOUTHWEST OF PLEASANT FARMS AT 247 PM CDT...MOVING NORTH AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3202 10260 3188 10207 3146 10242 3154 10264 TIME...MOT...LOC 1947Z 199DEG 23KT 3157 10249 HLUCHAN
Special weather statement, May 24, 3:03 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 303 PM CDT SAT MAY 24 2014 TXZ068-069-075-242045- CRANE-PECOS-UPTON- 303 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTH CENTRAL PECOS...SOUTHEASTERN CRANE AND UPTON COUNTIES UNTIL 345 PM CDT... ...A TORNADO WATCH IS IN EFFECT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 4 MILES NORTHWEST OF KING MOUNTAIN AT 303 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3164 10215 3135 10187 3106 10245 3147 10254 TIME...MOT...LOC 2003Z 239DEG 13KT 3134 10230
Special weather statement, May 24, 3:10 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 310 PM CDT SAT MAY 24 2014 TXZ075-242100- PECOS- 310 PM CDT SAT MAY 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PECOS COUNTY UNTIL 400 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF FORT STOCKTON AT 309 PM CDT...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL CROSS INTERSTATE 10 NEAR FORT STOCKTON AND IS CAPABLE OF UP TO NICKEL SIZE HAIL AND WIND GUSTS NEAR 55 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3110 10286 3094 10258 3064 10289 3073 10307 TIME...MOT...LOC 2009Z 216DEG 12KT 3078 10289 HUFFMAN
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:07 PM CDT | Tornado Warning | MAF | Culberson | 23 min |
| May 23, 8:03 PM CDT | Special Weather Statement | MAF | Culberson | 42 min |
| May 23, 9:36 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 54 min |
| May 23, 10:31 PM CDT | Special Weather Statement | MAF | Howard | 29 min |
| May 23, 10:53 PM CDT | Areal Flood Advisory | MAF | Howard, Martin, Mitchell | 112 min |
| May 24, 9:14 AM CDT | Special Weather Statement | MAF | Dawson, Martin | 46 min |
| May 24, 9:15 AM CDT | Areal Flood Advisory | MAF | Dawson | 3 hr |
| May 24, 10:46 AM CDT | Areal Flood Advisory | MAF | Borden | 3 hr |
| May 24, 11:22 AM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| May 24, 12:18 PM CDT | Special Weather Statement | MAF | Winkler | 27 min |
| May 24, 12:30 PM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| May 24, 12:50 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 25 min |
| May 24, 1:18 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 27 min |
| May 24, 1:43 PM CDT | Special Weather Statement | MAF | Reeves | 32 min |
| May 24, 2:14 PM CDT | Special Weather Statement | MAF | Crane | 46 min |
| May 24, 2:20 PM CDT | Special Weather Statement | MAF | Reeves | 40 min |
| May 24, 2:21 PM CDT | Special Weather Statement | MAF | Pecos | 39 min |
| May 24, 2:26 PM CDT | Special Weather Statement | MAF | Ward | 49 min |
| May 24, 2:47 PM CDT | Special Weather Statement | MAF | Ector | 43 min |
| May 24, 3:03 PM CDT | Special Weather Statement | MAF | Crane, Upton | 42 min |
| May 24, 3:10 PM CDT | Special Weather Statement | MAF | Pecos | 50 min |
| May 24, 3:17 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Reagan, Upton | 58 min |
| May 24, 3:20 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 55 min |
| May 24, 3:58 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 62 min |
| May 24, 4:11 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 64 min |
| May 24, 4:18 PM CDT | Tornado Warning | MAF | Reagan, Upton | 27 min |
| May 24, 4:21 PM CDT | Special Weather Statement | MAF | Terrell | 24 min |
| May 24, 4:43 PM CDT | Tornado Warning | MAF | Reagan, Upton | 47 min |
| May 24, 4:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reagan, Upton | 55 min |
| May 24, 5:06 PM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 3 hr |
| May 24, 5:21 PM CDT | Flash Flood Warning | MAF | Crane, Pecos | 3 hr |
| May 24, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 54 min |
| May 24, 5:41 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 64 min |
| May 24, 6:10 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 35 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 61 min |
| May 24, 6:41 PM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.